# SDR CA130903010

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 9,442 hours
- Engine: Ge CFM567B24
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 5145177
- Condition: Failed
- Location: Audio
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ENROUTE WHEN IT LOST COMM 1.  THE ACFT RETURNED AND THE AUDIO CONTROL PANEL AND THE PTT SWITCH WERE REPLACED.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER FAULTS.
